# SDR SWIA201642410

- Difficulty date: June 27, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROTECTOR PLATE HAS CORROSION ON BOTTOM SIDE OF UPPER FLANGE AROUND SCREW HOLES.  INSTALLED NEW SERVICE DOOR PROTECTOR PLATE IAW SRM.
